# SDR CA120717010

- Difficulty date: January 10, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- System (JASC): 6730 · Rotorcraft Servo System
- Part: Servo
- Condition: Malfunctioned
- Location: Main Rotor
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) WHEN INSTALLING THE SERVO THE ENGINEER NOTICED IT WAS IMPOSSIBLE TO INSTALL THE LOWER ROD BEARING AS THERE WERE NO THREADS IN THE PISTON.  THE SERVO WAS AN O/H UNIT.  THE SERVO WAS SENT TO ANOTHER O/H SHOP FOR REPAIR AND IT WAS NOTICED THAT THE PISTON WAS INSTALLED UPSIDE DOWN.  THE SERVO WAS REPAIRED AND RETURNED IN SERVICEABLE CONDITION.
